Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Drank Lizol. Had vomiting. Gave honey, butter and cold milk. Feeling sleepy. What can I do?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1230 Questions
hi , my brother drank ,a some lizol almost 2 hours ago, he have vomitted lot, i gave him, honey ,ghee and butter , cold mik, now he says he is fine and want to sleep, he is walking by his own, n tryin to sleep, please suggest what all can i do?

please some one reply
Posted Fri, 19 Jul 2013 in General Health
Answered by Dr. Vaishalee Punj 7 hours later

Sorry for delayed response.

Lysol is a disinfectant and is unsuitable for human consumption.

The first thing to do is to induce vomiting, which you have already done. Also give him some olive oil or other vegetable oil. Wash any lysol that may have spilled on his skin. If he sleeps it will be difficult to monitor any deterioration in mental functioning. Next course of action has to be taken in a hospital. He has to be kept under medical supervision for treating any symptoms of toxicity.

The symptoms of toxicity can be corrosion in the gut, nausea vomiting, sweating, diarhea, CNS depression, circulatory collapse, respiratory failure, liver and kidney dysfunction.

Take care

Dr Vaishalee
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor